# SDR VNAA2017062611101

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 6,955 hours, 6,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW HEARD A LOUD BANG AND HAD A BURNING ODOR.  AN EMGENCY WAS DECLARED AND LANDED AND ARRIVED AT THE GATE. MAINTENANCE WAS DISPATCHED AND INSPECTED THE NOSE AND MAIN GEAR. INSPECTED, LEAK CHECKED AND OPERATIONAL CHECK OF THE HYDRAULIC SYSTEM. PERFORMED A GENERAL VISUAL INSPECTION OF THE FUSELAGE. PERFORMED OPERATIONAL CHECK OF THE FANS AND AIR DUCTS. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE
